Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

An existence theorem for a problem of the calculus of variations in space


Author: E. Gordon Bill
Journal: Trans. Amer. Math. Soc. 13 (1912), 50-58
MSC: Primary 49J10
MathSciNet review: 1500904
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49J10

Retrieve articles in all journals with MSC: 49J10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1912-1500904-1
PII: S 0002-9947(1912)1500904-1
Article copyright: © Copyright 1912 American Mathematical Society